# SDR DALA2025021201098

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 92,446 hours, 15,412 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 L/H WING I/B AILERON LOWER SURFACE FOUND DAMAGE AT 41 " TO AFT EDGE AND 29" TO O/B EDGE. CORRECTIVE ACTION: REPAIRED L/H WING I/B AILERON LOWER SURFACE FOUND DAMAGE AT 41" TO AFT EDGE AND 29" TO O/B EDGE AS PER B767-400 SRM 57-60-01-2R- 1 AND SRM 51-70-17-OG (0804441)
